Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Re: An Epidural Steriod Injection

  • Please log in to reply
1 reply to this topic

#1 Sam


    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 29 October 2007 - 03:45 AM

Ok I had called the pain doctor this morning and I'm waiting for them to call me back I am due to have another shot done this wednesday. I really beleive I am not going to be doing that again. I just read some information about the side efects and yes it is from the steroid injection.

So I am not in pre menopausal YAY!!
I read if you are experienceing night sweats from an epidural it can be caused by a systemic disease,. I also read some post of people experienceing some othe side effects and I have them too, My face has been swollen but I really didn't think much about it until this morning. My tongue feels like I had burn it on something. I have a constant head ache and I having night sweats everynight.
Plus I'm hot all the time. That is caused by the steroid injection. Plus you can gain wieght which I won't be too happy about. I have noticed too that I'm really hungry at night and wanting to eat and im not getting enough food or something.

So What do you do? I guess I am going to have to live with the pain, This is so riducous too and I get get disability that makes me mad beleive me I am appealing again. I'm contacting hte lawery and telling him what I am going through and I will be seeing a pshycologist too. This has gotten me really down being in constant pain like this and nothing is helping.

Well just thought I would share this with you all, take care , Sam

#2 Patty1


    Senior Bronze Member

  • Members
  • PipPipPip
  • 38 posts
  • Location:Massachusetts

Posted 30 October 2007 - 03:00 AM

Hi Sam,
I had an epidural steroid injection in June for neck/arm pain. I have stenosis in my neck from degenerating discs and bone spurs. I see the surgeon again tomorrow to discuss surgery. My reaction to the shot was awful. Four days after the injection I started having what turned out to be muscle spasms in my upper back/shoulder area near the injection site. The ER doctor said it was most likely caused by the injection. I have not experienced that much pain in a long time. It was bad enough to send me to the ER at 9:00 in the evening.
I didn't find out about that possible side effect until after the fact. Needless to say, I won't be doing those shots any more, either.
I am sorry you are having such an awful time with the injection, just when you think you may get some relief, the cure ends up being worse than the cause.
Hope you are feeling better soon.